# SDR ABXA000012

- Difficulty date: November 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 39132091
- Condition: Corroded
- Location: Bs 804 - 897
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LONGERON 30 STATION 804-897 CORRODED.  REPLACED STRAP DOUBLER IAW DC9 SRM 51-30-01.
